# SDR UPS96805864

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5643131
- Condition: Corroded
- Location: Fs 683-780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED CORROSION ON DOUBLER AROUND FASTENERS AT STA 683 TO 780 LBL 10 RBL 10.  REPAIRED PER UPS EO.
